# SDR 2004UALA00204

- Difficulty date: March 7, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 38,450 hours, 14,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR CONTROL OFF LIGHT AND EICAS MESSAGE CAME ON.  THREE ATTEMPTS TO START THE APU WERE UNSUCCESSFUL.  REPLACED THE LEFT IDG.ONE PISTON IN THE HYDRAULIC UNIT FAILED CONTAMINATING THE IDG WITH METAL SHAVINGS.
